# SDR NSVA201067

- Difficulty date: March 30, 2010
- Submitted: April 21, 2010
- Operation: Air carrier
- Aircraft: N213WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4213
- Aircraft time: 3,770 hours, 3,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR FOR DENT DAMAGE IN LT FUSELAGE SKIN PANEL IAW TD 400-53-10-19.
